# SDR DHL2003873543

- Difficulty date: June 24, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CMPT PRESSURE BULKHEAD INTERCOSTAL CRACKED (1.000) STA 640.000 RBL 41. REMOVED FASTENERS IAW SRM 51-1-21 PG 1. STOP DRILLED CRACK IAW SRM 53-2-0 FIG 1B. FABRICATED DOUBLER IAW SRM 53-2-0 FIG 1B. CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B. INSTALLED DOUBLER WITH NEW FASTENERS IAW SRM 51-1-21 PG 1.
